# SDR SWIA2020091652510

- Difficulty date: August 2, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT AFT SEAL STRIKER IS GOUGED, MARKED.  C-CHECK RO 9/12/2020.  COMPLIED WITH REPAIR OF PASSENGER DOOR CUTOUT AFT SEAL STRIKER, REF BOMBARDIER REO.  TYPE 1 ALL CHECKS GOOD.
